# SDR ASAA2019040548895

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,766 hours, 13,990 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002607
- Condition: Failed
- Location: Left
- Part time: 46,772 hours, 13,993 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LEFT FMC INTERMITTENTLY CUTS OUT INDICATED BY "VTK" FLAG IN ND AND GPWS INOP. GROUNDED - YES. REMOVED AND REPLACED LEFT/HAND FMC COMPUTER REF B737-800 AMM 34-61-02-400-801, OPS NML REF AMM 34-61-00-710-801 AND AMM 34-61-00-800-801.
